# SDR DALA2021121607785

- Difficulty date: December 12, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 70,356 hours, 29,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 3L DOOR DID NOT ARM CORRECTLY PRIOR TO PUSHBACK. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR FITTING. CHECKS GOOD. (8128948)
